# SDR HEEA079110

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: 482
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE HAS SEVERAL AREAS OF PITTED CORROSION BETWEEN SADDLES.
